<< Back to all Blogs
Login or Create your own free blog
Layout:
Home > Ouch!
 

Ouch!

March 17th, 2013 at 09:00 pm

I went to the doctor today. About 10 days ago, I went and found out I have bone spurs and plantar fascitis in both feet. Ten days of pills and creams basically did nothing for the early-morning pain.

The doctor gave me steroid shots, one in each heel. Now you know the reason for the title. Steroid shots directly into your heel are the reason curse words were invented. I didn't do any more than scream, but I can assure you I was THINKING curse words as I did so.

So now, 12 hours later, I'm sitting up in the middle of the night in intense pain. The nausea and general body aches I got after the shots were bad enough. I cannot even walk now. When I say pain, I'm mean so bad I cannot even comfortably move from the couch.

This had better work. The doctor said that in extreme cases, three shots would be required, each 10 days apart. This had better work!

8 Responses to “Ouch!”

  1. creditcardfree Says:

    Ouch! Sorry you are in pain. I hope this is the last time you have to do that to yourself. I hope you can get back to sleep too.

  2. mjrube94 Says:

    My husband has plantar fascitis (but not nearly as severe a case as yours)! He says it hurts like heck, and that's without the shots. I can only imagine how you're feeling. I hope it works!

  3. Looking Forward Says:

    My feet are starting to have some mild plantar facitis issues. I find getting new shoes often helps. Plus I am trying to do the streching exercises regularly.

  4. wowitsawonderfullife Says:

    Hello Wino

    Can heat and cold every 20 minutes help? Hope you can find a solution that works.

  5. rob62521 Says:

    Ouch is right! I cringe just reading this. I have plantar fasciitis and have inserts in my shoes...far better than your ordeal. Hope the pain diminishes. I have had cortisone shots for allergic reasons on the past and they were painful in the fanny, can't even imagine in the heels.

  6. Jerry Says:

    Yowch, that sounds horrible! And three cycles of shots? Geez, that leads me to think of the old-school treatments for rabies, or something. I hope that it is completely covered by your insurance, and that you have good docs over there.
    Jerry

  7. CB in the City Says:

    I sympathize. I've had steroid shots for tennis elbow, and it was excruciating. I would rather bear the pain than have the shots! You shouldn't be in pain AFTER the shot, however. They're supposed to take the pain away! Probably the last thing you want to do is call your doctor, but maybe you should.

  8. Wino Says:

    OK.. Day one is complete. I was on my feet for much of the day. The pain has left my heels and is traveling up the back of my ankle. I'm not saying it's an improvement, but it is a change. I hope I don't have the typical heel pain in the morning.

Leave a Reply

(Note: If you were logged in, we could automatically fill in these fields for you.)
*
Will not be published.
   

* Please spell out the number 9.  [ Why? ]

vB Code: You can use these tags: [b] [i] [u] [url] [email]